# SDR SWAA2014091031783

- Difficulty date: September 7, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 55,441 hours, 43,947 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX721387
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION DECLARED EMERGENCY.  A HYD SYS FAILED BOTH LOW PRESS LIGHT ILLUMINATED & A QTY DEPLETED.  R & R A ELEC HYD PUMP IAW MM.
